# SDR SWAA2014111434171

- Difficulty date: November 12, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 22,774 hours, 13,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701001
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY BATTERY PACK FAILED CAPACITY CHECK.  R & R BATTERY PACK IAW AMM.
